# SDR AT0100187

- Difficulty date: May 23, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 200-240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK AT BS 200-240 WAS FOUND TO BE CORRODED BEYOND LIMITS.          CORRECTIVE ACTION:          INSTALLED NEW SEAT TRACK SPLICE.   IAW DC9 SRM 51-30-5,51-30-1,53-05 FIGURE 4.
